A 45-year-old member asked:
Disclaimer

is there a reason why i am rather tired and sleepy lately?

1 doctor answer
Dr. A V
Dr. A V answered
17 years experience Neurology
Sleepiness: Difficult to say without more background on the problem. Sleepiness can be from insufficient sleep, restless legs and leg kicking at night, medication side effects, sleep apnea, narcolepsy, circadian rhythm disorders, thyroid disorders, depression and more. Seeing your doctor is a good start.
Answered on Dec 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 68-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Call your doc: Would definitely recommend that you call 1 of the docs involved in your care and have a thorough physical, including labs. While some of the symptoms ... Read More
A 29-year-old male asked:
Dr. Clarence Grim
56 years experience Endocrinology
So increase in epis: Yes it can. As can otc cold meds that contain them. Discuss with your Dr.
A 25-year-old male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Many reasons: Start by going to your primary doctor and explain your symptoms. He/she will take a full medical history and plan management, or otherwise refer you t ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Not unusual: This is not unusual. You are "off duty" and allowing your body to relax and therefore you feel it. Nothing to worry about from what I can tell.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month